# SDR SWAA2022072733126

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 61,236 hours, 30,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY SLIDE PRESSURE IS LOW. BELOW THE GREEN BAND. / [01] R&R FWD ENTRY DOOR SLIDE PER AMM 25-66-01 AND MT 725-61-06
